# SDR USAA2011072500014

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 63,485 hours, 40,070 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY SLIDE AT DOOR 2L, SAFETY PIN FLAG IS PROTRUDING FROM CASE.  STOWED SAFETY PIN FLAG IN POUCH.  SLIDE CHECKS OK.
